MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number SYNERGY CW4 ARTHROSCOPY PUMP
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/20/2024, it was reported by a facility representative via (b)(4) that an ar-6485 synergy cw4 arthroscopy pump was over pressure rising in joint.No reported patient harm.No further information provided.This was discovered during a procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-6485 synergy cw4 arthroscopy pump serial number (b)(6), was received for evaluation.Upon visual inspection, found regular signs of wear with some marks on the top and side of the housing.The returned device was assembled with ar-6411 lot# 65043383, and ar-6421 lot# 65708975 pump tubing and tested and evaluated under normal use conditions to see if the issue(s) reported could be reproduced.The pump was connected to the power and turned on.After selecting the desired pressure, the run button was pressed to start the machine.The pump ran for 52 minutes with no issues.No changes in the pressure were noted during the time the machine was tested.Pressure fault test: when the pressure was artificially lowered by removing the inlet from the fluid source, an alarm was triggered, and the device stopped.This behavior is expected¿no problem found.A clamping test was performed as defined in the user guide (dfu-0212 rev 1 ¿ section 5.2) to simulate an overpressure failure on the pump and to verify if an error message and/or audible alarm would be triggered.The results of the clamp test indicate that the pump triggered an alarm, and the rollers did stop moving.Pressure testing evaluation with the pressure calibrator set at 100 and 200 mmhg gave the pump pressure results of 46 and 91, respectively.These results indicated no problem with pressures.Information of the device total run time is: 3 days, 18 hours, 6 minutes.The complaint allegation is not confirmed.The reported failure couldn't be replicated.

Brand Name
SYNERGY CW4 ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21170235
Report Number1220246-2025-09492
Device Sequence Number21189590
Product Code HRX
UDI-Device Identifier00888867251182
UDI-Public(01)00888867251182(11)230825(10)22302012
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY CW4 ARTHROSCOPY PUMP
Device Catalogue NumberAR-6485
Device Lot Number22302012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown